Translator Disclaimer
May 2017 Local Lie derivations on certain operator algebras
Dan Liu, Jianhua Zhang
Ann. Funct. Anal. 8(2): 270-280 (May 2017). DOI: 10.1215/20088752-0000012X

Abstract

In this paper, we investigate local Lie derivations of a certain class of operator algebras and show that, under certain conditions, every local Lie derivation of such an algebra is a Lie derivation.

Citation

Download Citation

Dan Liu. Jianhua Zhang. "Local Lie derivations on certain operator algebras." Ann. Funct. Anal. 8 (2) 270 - 280, May 2017. https://doi.org/10.1215/20088752-0000012X

Information

Received: 22 May 2016; Accepted: 19 September 2016; Published: May 2017
First available in Project Euclid: 1 March 2017

zbMATH: 1373.47035
MathSciNet: MR3619322
Digital Object Identifier: 10.1215/20088752-0000012X

Subjects:
Primary: 47L35
Secondary: 17B40

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • May 2017
Back to Top